MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC PATIENT TRACKER 9734887 NON-INVASIVE; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC PATIENT TRACKER 9734887 NON-INVASIVE; INSTRUMENT, STEREOTAXIC
Model Number 9734887
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient tracker was returned to the manufacturer for analysis.Analysis found that the returned tracker was recognized when connected to a known good system, but it would not track returning only a red status.A check of the em interface showed that all three coils were dead.Analysis found that the reported event was related to an electrical issue.The hardware investigation found that the reported event was related to a hardware issue.This issue was documented in a medtronic navigation hardware anomaly tracking database.Device manufacturing date is unavailable.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used for a functional endoscopic sinus surgery (fess) procedure.The issue occurred intraoperatively and delayed the surgery by less than one hour.It was reported that the tracker malfunctioned during a case.The site opened a second device and that instrument worked fine.The surgery was completed with navigation and there was no impact on patient outcome.

Brand Name
PATIENT TRACKER 9734887 NON-INVASIVE
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8478129
Report Number1723170-2019-01516
Device Sequence Number16398614
Product Code HAW
UDI-Device Identifier00643169488113
UDI-Public00643169488113
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K141833
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734887
Device Catalogue Number9734887
Device Lot Number181129C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2019
Initial Report FDA Received Date04/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age29 YR
Patient Weight102